| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
10/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient could not see things clearly enough in the intermediate space, such as signs on walls etc.The patient was having small distance prescription which the surgeon was looking to fix with laser.Eighteen months post operatively, the patient was still experiencing glare, noticed halos a lot of time.In one eye, the patient was seeing streaks of lights coming off lights, and even the moon.Also, the patient could not see a person or object was standing in front of a light source, and this was much worse now with the lenses.The patient also sees ghosting around light object, including people in sunny environments.The other issue is that at night the patient find certain led lights difficult and the patient finds difficult to read white words on a black background.Additional information was received stating that, the patient was having dry eye immediately after the surgery, and that, the patient was seeing streaks of lights coming off lights, and even the moon is associated with the right eye.Additionally the patient also had yag procedure done an year ago on the right eye and the patient's vision was always better in left eye than the right eye.There are two medical device reports associated with this patient.This file is 1 of 2.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating that, the patient had a history of mild dry eye and intense pulsed light (ipl) was done for the dry eye and yag procedure was done on the right eye.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
The product was not returned.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the patient received ipl for dry eye and had a yag laser capsulotomy, it was indicated that the dry eye was a possible contributory factor.Post op measurements for on (b)(6) 2023 were ucva: 6/6+ n4 od and bcva: 6/4 n4 od, +0.75/-0.5x120 od no add.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).